# SDR DALA2024113011283

- Difficulty date: November 28, 2024
- Submitted: November 30, 2024
- Operation: Air carrier
- Aircraft: N345NB
- Make and model: Airbus A319-114
- Aircraft serial: 1774
- Aircraft time: 58,788 hours, 30,991 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Roller
- Condition: Worn
- Location: Ob Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3145 WEAR ON CRUISE ROLLER OB FLAP ON LH WING. CORRECTIVE ACTION: REPLACED CRUISE ROLLER OB FLAP ON LH WING A319 CMM 57- 53-21 TASK 57-53-21-000-810-A01. (0683395)
